EconPapers    
Economics at your fingertips  
 

Multiplicative-error models with sample selection

Koen Jochmans

SciencePo Working papers Main from HAL

Abstract: This paper presents a simple approach to deal with sample selection in models with multiplicative errors. Models for non-negative limited dependent variables such as counts fit this framework. The approach builds on a specification of the conditional mean of the outcome only and is, therefore, semiparametric in nature. GMM estimators are constructed for both cross-section data and for panel data. We derive distribution theory and present Monte Carlo evidence on the finite-sample performance of the estimators.

Keywords: Count data; Fixed-effect model; Nonlinear model; Sample selection; Semiparametric inference; Two-stage estimation (search for similar items in EconPapers)
Date: 2015-02
References: Add references at CitEc
Citations:

Published in Journal of Econometrics, 2015, 184 (2), pp.315 - 327. ⟨10.1016/j.jeconom.2014.09.011⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Multiplicative-error models with sample selection (2015) Downloads
Working Paper: Multiplicative-error models with sample selection (2015)
Working Paper: Multiplicative-error models with sample selection (2014) Downloads
Working Paper: Multiplicative-error models with sample selection (2014) Downloads
Working Paper: Multiplicative-error models with sample selection (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:spmain:hal-03392990

DOI: 10.1016/j.jeconom.2014.09.011

Access Statistics for this paper

More papers in SciencePo Working papers Main from HAL
Bibliographic data for series maintained by Contact - Sciences Po Departement of Economics ().

 
Page updated 2025-03-22
Handle: RePEc:hal:spmain:hal-03392990